# SDR DXTA2011121904827

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 6,984 hours, 5,548 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG SELECTED UP, FOLLOWED SHORTLY WITH FLAP RETRACTION.  SOON AFTER, STAB MISCOMPARE ANNUNCIATOR, HYD PRESSURE ANNUNCIATOR & RED MLG UNLOCK INDICATOR ILLUMINATED.  MLG SELECTED DOWN WITH NORMAL INDICATIONS OF 3 DOWN & LOCK INDICATORS.  STAB MISCOMPARE ANNUNCIATOR & HYD PRESSURE ANNUNCIATOR EXTINGUISHED.  RETURNED TO AIRPORT & MLG DOWN & LOCKED & NORMAL EXTENSION OF FLAPS FOR A NORMAL LANDING.  FOUND RT MLG ACTUATOR FULLY RETRACTED BEFORE MLG WAS FULLY IN UPLOCK HOOK.  CHECKED CAMBER ON RT MLG & FOUND IT OUT OF SPEC.  ADJUSTED RT MLG CAMBER IAW MM 32-10-00. OP'S CHECKED GOOD.
